# SDR CA021119012

- Difficulty date: November 16, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 9,172 hours
- Engine: Lyc O320E2D
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 07161249
- Condition: Failed
- Location: Lt Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) VALVE ASSEMBLY CENTER SECTION PIN AND SPRING FAILURE.  THE FAILURE ALLOWED FUEL TO EXIT FUEL VENT SYSTEM.  CORRECT BY REPLACING ENTIRE VALVE ASSEMBLY.
